ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Non-linear systems with quadratic and cubic damping - an analytical approach

Rangacharyulu, MAV and Dasarath, BV (1975) Non-linear systems with quadratic and cubic damping - an analytical approach. In: Journal of Sound and Vibration, 38 (1). pp. 9-13.

[img] PDF
http___www.sciencedirect.com_science__ob=MImg&_imagekey=B6WM3-4MH7V5M-3-1&_cdi=6923&_user=512776&_orig=search&_coverDate=01%2F08%2F1975&_sk=999619998&view=c&wchp=dGLbVzb-zSkzk&md5=90729bbdarticle.pdf - Published Version
Restricted to Registered users only

Download (167Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

The possible equivalence of second-order non-linear systems having quadratic and cubic damping with third-order linear systems is studied in this paper. It is shown that this equivalence can be established through transformation techniques under certain constraints on the form of the non-linearity of the given system.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 21 Jan 2010 09:49
Last Modified: 19 Sep 2010 05:50
URI: http://eprints.iisc.ernet.in/id/eprint/24357

Actions (login required)

View Item View Item